# SDR LR7A07140

- Difficulty date: December 19, 2007
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 40,736 hours, 24,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: LS36423
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-3 CHECK, PER JOB CARD HC5211 FOUND INSIDE CARGO RAMP BASE PLATE, FWD WEB BUCKLED AND CRACKED AND 'T' ANGLE ALSO CRACKED AT RAMP STA 10, LBL10 TO RBL 10.  REPAIR ACCOMPLISHED BY REPLACING 'T' ANGLE AND WEB IAW SMP583 CHAPTER 51-60 AND 51-70.
